Alert archive / Ohio / Tornado Warnings in 2019
Tornado Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Mar 14, 2019, 4:24 PM EDT for Montgomery County, Preble County, Ohio. It was in force for 14 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2019, 4:24 PM EDT (20:24 UTC)
- Expired
- Mar 14, 2019, 4:38 PM EDT
- In force
- 14 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Montgomery County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 73 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 4:24 PM EDT | TSTM WND DMG | 5 S Camden, OH | ONE TREE DOWN ON HOEL ROAD. TIME ESTIMATED FROM RADAR. |
| Mar 14, 4:33 PM EDT | TSTM WND DMG | 2 N Gratis, OH | ONE POWER POLE DOWN ON E CARLTON ROAD. TIME ESTIMATED FROM RADAR. |
| Mar 14, 4:33 PM EDT | TSTM WND DMG | 3 S Lewisburg, OH | ONE TREE DOWN NEAR PYRMONT ROAD AND STATE ROUTE 503. TIME ESTIMATED FROM RADAR. |
| Mar 14, 4:35 PM EDT | TSTM WND DMG | 2 Wsw Lewisburg, OH | FOUR POWER POLES DOWNED ON LEWISBURG WESTERN ROAD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 10:47 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.4 hours before the alert went out and 344 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 383 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
043
WFUS51 KILN 142024
TORILN
OHC113-135-142100-
/O.NEW.KILN.TO.W.0004.190314T2024Z-190314T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
424 PM EDT THU MAR 14 2019
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Preble County in west central Ohio...
Northwestern Montgomery County in west central Ohio...
* Until 500 PM EDT.
* At 424 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Camden, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Dayton, Trotwood, Vandalia, Englewood, Eaton, Camden, Lewisburg,
West Alexandria, Gratis, Clayton, Union, Brookville, New Lebanon,
Farmersville, Phillipsburg, Verona, West Elkton, Oklahoma, Morning
Sun and Wheatville.
This includes the following Interstates...
I-70 in Ohio between mile markers 10 and 32.
I-75 in Ohio near mile marker 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3991 8460 3991 8417 3957 8454 3957 8469
3958 8479
TIME...MOT...LOC 2024Z 216DEG 42KT 3962 8466
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$2 follow-up statements
453
WWUS51 KILN 142033
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
433 PM EDT THU MAR 14 2019
OHC113-135-142100-
/O.CON.KILN.TO.W.0004.000000T0000Z-190314T2100Z/
Preble OH-Montgomery OH-
433 PM EDT THU MAR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR
NORTHEASTERN PREBLE AND NORTHWESTERN MONTGOMERY COUNTIES...
At 432 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Eaton, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dayton, Trotwood, Vandalia, Englewood, Eaton, Lewisburg, West
Alexandria, Clayton, Union, Brookville, New Lebanon, Phillipsburg,
Verona, Oklahoma, Northview, Wheatville, Interstate 70 at US Route
127, Pyrmont, Sugar Valley and Lake Lakengren.
This includes the following Interstates...
I-70 in Ohio between mile markers 10 and 31.
I-75 in Ohio near mile marker 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3991 8460 3991 8417 3966 8452 3966 8474
TIME...MOT...LOC 2032Z 222DEG 34KT 3970 8466
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$604
WWUS51 KILN 142038 RRA
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
438 PM EDT THU MAR 14 2019
OHC113-135-142048-
/O.CAN.KILN.TO.W.0004.000000T0000Z-190314T2100Z/
Preble OH-Montgomery OH-
438 PM EDT THU MAR 14 2019
...THE TORNADO WARNING FOR NORTHEASTERN PREBLE AND NORTHWESTERN
MONTGOMERY COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM EDT for west central
Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 3991 8460 3991 8417 3966 8452 3966 8474
TIME...MOT...LOC 2036Z 216DEG 42KT 3976 8461
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 14, 4:07 PM EDT, 17 minutes earlier.
Area forecast discussion, Mar 14, 4:07 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
407 PM EDT Thu Mar 14 2019
.SYNOPSIS...
Very windy conditions will occur ahead of a cold front that
will sweep across the area late this afternoon and early this
evening. Showers and some thunderstorms will occur as well with
some severe storms possible. Much cooler conditions will return
Friday and persist into early next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A potent vertically stacked low pressure system near the middle
Mississippi River Valley will quickly move northeast to the
western Great Lakes this evening. As this occurs, a cold front
will sweep east across the terminals this evening.
Thunderstorms are expected along a prefrontal trof axis late
this afternoon into this evening. Severe storms will be
possible. Tremendous shear is in place, and it is all about the
instability. MLCAPEs of up to 500 J/kg are expected/forecast,
which is enough to warrant main severe weather threats of
damaging winds and a few tornadoes. In addition, a tight surface
pressure gradient and mixing of strong winds aloft will produce
synoptic gusts in excess of 40 to 50 knots. In fact, have
upgraded portion of the region, roughly along I-71 and points
east/southeast, to a High Wind Warning until 8 pm EDT where
winds may gust near or in excess of 60 mph outside of
thunderstorms. Wind Advisory will then take back over for this
region until 11 pm EDT. The remainder of the area is under a
Wind Advisory until 11 pm EDT.
For later tonight, a dry slot will follow behind cold frontal
passage, with only scattered clouds expected as showers and
thunderstorms move out of our area. Winds will remain gusty
overnight, but should show a decrease in gusts. Lows will range
from the upper 30s/lower 40s west to the mid 40s east.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
On Friday, a mean mid level trough will dig east into the Great
Lakes. An embedded disturbance in this trough, along with low
level convergence in the vicinity of a low level trough will
bring the best chance of showers to northern locations. It will
become cloudy. It will remain gusty from the west between 25
and 30 knots. Highs will be much colder, ranging from the lower
40s west to the mid 40s to near 50 east.
For Friday night, pcpn will decrease as axis of mid level trough
begins to move east. Before ending, there could be a little snow
mixed in across the far north. Some partial clearing is expected
to occur west late. Winds will relax overnight. Lows will range
from the upper 20s west to the lower 30s east.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Northwest flow with surface high pressure building into the area
Saturday. This high will offer a temporary dry period. Expect
Saturdays temperatures close to 10 degrees below normal with highs
from the upper 30s north to the lower/mid 40s south.
Model solutions continue to differ on handling s/w and associated
surface low tracking through the Great Lakes Sunday. Do to
uncertainty and dry airmass will limit pops to slight chance/chance
Sunday afternoon and evening. Sunday highs to range from near 40
north to the upper 40s south.
Northwest confluent mid level flow with surface high pressure
building across the Great Lakes offering dry weather early next
week. Highs Monday to range from the upper 30s north to the upper
40s south. Temperatures to warm slightly Tuesday with highs from the
lower 40s north to near 50 south.
Model solutions differ on timing of next mid level shortwave and
associated pcpn for the middle of next week. Confidence continues to
be low so will limit pops to chance category Wednesday into
Thursday. Temperatures to continue to warm with Wednesdays highs
from the mid 40s north to the lower 50s south and 50 to 55
Thursday.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A potent vertically stacked low pressure system near the middle
Mississippi River Valley will quickly move northeast to the
western Great Lakes this evening. As this occurs, a cold front
will sweep east across the terminals this evening.
Thunderstorms are expected at the terminals along a prefrontal
convergent trof late this afternoon into this evening. Severe
storms will be possible. In addition, a tight surface pressure
gradient and mixing of strong winds aloft will produce synoptic
gusts in excess of 40 knots. Non-convective LLWS will also occur
given strong wind regime. MVFR ceilings and visibilities with
pockets of IFR visibilities are expected with thunderstorms.
For tonight, a dry slot will follow behind cold frontal passage,
with only scattered clouds and VFR conditions. Winds will remain
gusty overnight, but should show a decrease in gusts between 06Z
and 12Z.
On Friday, a mean mid level trough will dig east into the Great
Lakes. An embedded disturbance in this trough, along with low
level convergence in the vicinity of a low level trough will
bring the best chance of showers to locations north of the
terminals. However, ceilings will drop into the MVFR category as
moist CAA occurs (ceilings between 1500 and 2500 feet). It will
remain gusty from the west between 25 and 30 knots.
OUTLOOK...MVFR ceilings and wind gusts over 25 kt likely Friday
night.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 11 PM EDT this evening for OHZ026-034-035-
042>045-051>053-060-061.
High Wind Warning until 8 PM EDT this evening for OHZ046-
054>056-062>065-070>074-077>082-088.
Wind Advisory from 8 PM to 11 PM EDT this evening for OHZ046-
054>056-062>065-070>074-077>082-088.
KY...High Wind Warning until 8 PM EDT this evening for KYZ089>100.
Wind Advisory from 8 PM to 11 PM EDT this evening for
KYZ089>100.
IN...Wind Advisory until 11 PM EDT this evening for INZ050-058-059-
066-073.
High Wind Warning until 8 PM EDT this evening for INZ074-075-
080.
Wind Advisory from 8 PM to 11 PM EDT this evening for INZ074-
075-080.
&&
SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...AR
AVIATION...HickmanHazardous weather outlook, Mar 14, 3:47 PM EDT, 37 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 347 PM EDT Thu Mar 14 2019 INZ050-058-059-066-073-OHZ026-034-035-042>045-051>053-060-061-151200- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Hardin-Mercer-Auglaize- Darke-Shelby-Logan-Union OH-Miami-Champaign-Clark-Preble-Montgomery- 347 PM EDT Thu Mar 14 2019 ...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Strong to severe storms are possible this afternoon into the early evening. These storms will be capable of producing damaging straight-line winds. In addition, a few tornadoes cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate and report significant weather conditions. INZ074-075-080-KYZ089>100-OHZ046-054>056-062>065-070>074-077>082-088- 151200- Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell- Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-Madison- Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Butler- Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams- Pike-Scioto- 347 PM EDT Thu Mar 14 2019 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 PM TO 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Wind Advisory. Strong to severe storms are possible this afternoon into the early evening. These storms will be capable of producing damaging straight-line winds. In addition, a few tornadoes cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate and report significant weather conditions.
In the hours before
Local storm report, Mar 14, 4:10 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM NON-TSTM WND GST 1 E EATON 39.75N 84.62W
03/14/2019 M56 MPH PREBLE OH PUBLIC
&&
BCLocal storm report, Mar 14, 4:12 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
412 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM NON-TSTM WND GST KYMESO OWENTON 5E 38.55N 84.74W
03/14/2019 M46.00 MPH OWEN KY MESONET
&&
HICKMANSpecial weather statement, Mar 14, 4:13 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
413 PM EDT THU MAR 14 2019
INZ073-074-142045-
Ripley IN-Dearborn IN-
413 PM EDT THU MAR 14 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RIPLEY AND WEST CENTRAL
DEARBORN COUNTIES UNTIL 445 PM EDT...
At 413 PM EDT, radar indicated a strong thunderstorm 9 miles
southwest of Versailles, moving northeast at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 55 mph...
Locations impacted include...
Versailles, Milan, Moores Hill, Manchester, Holton, Versailles Lake,
Rexville, Cold Springs, Benham, Olean and New Marion.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3900 8544 3906 8541 3921 8509 3914 8497
3900 8512 3891 8529 3891 8544 3893 8545
TIME...MOT...LOC 2013Z 239DEG 45KT 3895 8537
KCLocal storm report, Mar 14, 4:16 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND GST KRID RICHMOND APT 39.76N 84.84W
03/14/2019 M48.00 MPH WAYNE IN AWOS
TIME ESTIMATED FROM RADAR
&&
BCSpecial weather statement, Mar 14, 4:19 PM EDT, 5 minutes before
Special Weather Statement National Weather Service Wilmington OH 419 PM EDT THU MAR 14 2019 INZ059-OHZ060-061-070-142045- Union IN-Montgomery OH-Butler OH-Preble OH- 419 PM EDT THU MAR 14 2019 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL UNION COUNTY IN EAST CENTRAL INDIANA...SOUTHERN PREBLE COUNTY IN WEST CENTRAL OHIO... NORTHWESTERN BUTLER COUNTY IN SOUTHWESTERN OHIO AND SOUTHWESTERN MONTGOMERY COUNTIES IN WEST CENTRAL OHIO UNTIL 445 PM EDT... At 419 PM EDT, radar indicated a strong thunderstorm near Camden, moving northeast at 50 mph. STORM HAZARDS INCLUDE... Winds to 50 mph... Locations impacted include... Dayton, Trotwood, Oxford, Eaton, Moraine, Camden, West Alexandria, Gratis, West College Corner, Darrtown, Germantown, New Lebanon, Farmersville, College Corner, Somerville, West Elkton, Cottage Grove, Morning Sun, Wheatville and Muttonville. This includes I-70 in Ohio between mile markers 16 and 17. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3946 8473 3960 8487 3985 8451 3972 8422 TIME...MOT...LOC 2019Z 233DEG 43KT 3958 8472
Local storm report, Mar 14, 4:21 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT THU MAR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM NON-TSTM WND GST KILN WILMINGTON APT 39.43N 83.79W
03/14/2019 M48 MPH CLINTON OH ASOS
&&
BCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:33 PM EDT | High Wind Warning | ILN | Adams, Brown, Butler, Clermont, Clinton, Delaware and 14 more | 4 hr |
| Mar 14, 3:33 PM EDT | Wind Advisory | ILN | Adams, Brown, Butler, Clermont, Clinton, Delaware and 14 more | 7 hr |
| Mar 14, 3:49 PM EDT | Special Weather Statement | ILN | Darke, Preble | 26 min |
| Mar 14, 4:19 PM EDT | Special Weather Statement | ILN | Preble | 26 min |
| Mar 14, 4:59 PM EDT | Tornado Warning | ILN | Clermont, Hamilton | 31 min |
| Mar 14, 5:16 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 29 min |
| Mar 14, 5:33 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Mar 14, 5:41 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 34 min |
| Mar 14, 5:42 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 33 min |
| Mar 14, 6:04 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 26 min |
| Mar 14, 6:04 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Madison, Pickaway | 26 min |
| Mar 14, 6:15 PM EDT | Special Weather Statement | ILN | Clermont | 30 min |
| Mar 14, 6:19 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 30 min |
| Mar 14, 6:27 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Warren | 48 min |
| Mar 14, 6:41 PM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 3 hr |
| Mar 14, 6:48 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 42 min |
| Mar 14, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Franklin, Greene, Madison and 1 more | 49 min |
| Mar 14, 7:05 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 25 min |
| Mar 14, 7:21 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Fayette, Highland | 39 min |
| Mar 14, 7:24 PM EDT | Tornado Warning | ILN | Fayette, Pickaway | 12 min |
| Mar 14, 7:30 PM EDT | Tornado Warning | ILN | Brown, Clermont | 17 min |
| Mar 14, 7:32 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 13 min |
| Mar 14, 7:35 PM EDT | Tornado Warning | ILN | Highland | 25 min |
| Mar 14, 7:38 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 37 min |
| Mar 14, 7:42 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 33 min |
| Mar 14, 7:47 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 3 hr |
| Mar 14, 7:56 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Fayette, Highland, Pickaway, Pike and 1 more | 49 min |
| Mar 14, 7:59 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 46 min |
Nearby
Tornado Warnings in Ohio, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.